versión ISSN 0719-0646
BANERJEE, Abhijit. Some Uniqueness Results On Meromorphic Functions Sharing Three Sets II. Cubo [online]. 2011, vol.13, n.3, pp. 57-67. ISSN 0719-0646. doi: 10.4067/S0719-06462011000300004.
With the help of the notion of weighted sharing we investigate the uniqueness of meromorphic functions concerning three set sharing and significantly improve two results of Zhang  and as a corollary of the main result we improve a result of the present author  as well.
Palabras clave : Meromorphic functions; uniqueness; weighted sharing; shared set.